Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс:
http://elar.urfu.ru/handle/10995/102191
Полная запись метаданных
Поле DC | Значение | Язык |
---|---|---|
dc.contributor.author | Averboukh, Y. | en |
dc.date.accessioned | 2021-08-31T15:02:22Z | - |
dc.date.available | 2021-08-31T15:02:22Z | - |
dc.date.issued | 2016 | - |
dc.identifier.citation | Averboukh Y. Approximate solutions of continuous-time stochastic games / Y. Averboukh. — DOI 10.1137/16M1062247 // SIAM Journal on Control and Optimization. — 2016. — Vol. 54. — Iss. 5. — P. 2629-2649. | en |
dc.identifier.issn | 3630129 | - |
dc.identifier.other | Final | 2 |
dc.identifier.other | All Open Access, Green | 3 |
dc.identifier.other | https://www.scopus.com/inward/record.uri?eid=2-s2.0-84992559998&doi=10.1137%2f16M1062247&partnerID=40&md5=267902530c524c613459f0057fb026cb | |
dc.identifier.other | http://arxiv.org/pdf/1602.04785 | m |
dc.identifier.uri | http://elar.urfu.ru/handle/10995/102191 | - |
dc.description.abstract | The paper is concerned with a zero-sum continuous-time stochastic differential game with a dynamics controlled by a Markov process and a terminal payoff. The value function of the original game is estimated using the value function of a model game. The dynamics of the model game differs from the original one. The general result applied to differential games yields the approximation of the value function of the differential game by the solution of countable system of ODEs. © 2016 Society for Industrial and Applied Mathematics. | en |
dc.format.mimetype | application/pdf | en |
dc.language.iso | en | en |
dc.publisher | Society for Industrial and Applied Mathematics Publications | en |
dc.rights | info:eu-repo/semantics/openAccess | en |
dc.source | SIAM J Control Optim | 2 |
dc.source | SIAM Journal on Control and Optimization | en |
dc.subject | CONTINUOUS-TIME STOCHASTIC GAMES | en |
dc.subject | DIFFERENTIAL GAMES | en |
dc.subject | EXTREMAL SHIFT | en |
dc.subject | NEAR OPTIMAL STRATEGIES | en |
dc.subject | STRATEGY WITH MEMORY | en |
dc.subject | GAME THEORY | en |
dc.subject | MARKOV PROCESSES | en |
dc.subject | STOCHASTIC SYSTEMS | en |
dc.subject | APPROXIMATE SOLUTION | en |
dc.subject | COUNTABLE SYSTEMS | en |
dc.subject | DIFFERENTIAL GAMES | en |
dc.subject | EXTREMAL | en |
dc.subject | NEAR-OPTIMAL | en |
dc.subject | STOCHASTIC DIFFERENTIAL GAME | en |
dc.subject | STOCHASTIC GAME | en |
dc.subject | VALUE FUNCTIONS | en |
dc.subject | CONTINUOUS TIME SYSTEMS | en |
dc.title | Approximate solutions of continuous-time stochastic games | en |
dc.type | Article | en |
dc.type | info:eu-repo/semantics/article | en |
dc.type | info:eu-repo/semantics/publishedVersion | en |
dc.identifier.doi | 10.1137/16M1062247 | - |
dc.identifier.scopus | 84992559998 | - |
local.contributor.employee | Averboukh, Y., Krasovskii Institute of Mathematics and Mechanics, Yekaterinburg, Russian Federation, Ural Federal University, Yekaterinburg, Russian Federation | |
local.description.firstpage | 2629 | - |
local.description.lastpage | 2649 | - |
local.issue | 5 | - |
local.volume | 54 | - |
dc.identifier.wos | 000387323500017 | - |
local.contributor.department | Krasovskii Institute of Mathematics and Mechanics, Yekaterinburg, Russian Federation | |
local.contributor.department | Ural Federal University, Yekaterinburg, Russian Federation | |
local.identifier.pure | b4bf5bc9-eec0-486a-a52a-da007d485751 | uuid |
local.identifier.pure | 1238121 | - |
local.identifier.eid | 2-s2.0-84992559998 | - |
local.identifier.wos | WOS:000387323500017 | - |
Располагается в коллекциях: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Файлы этого ресурса:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
2-s2.0-84992559998.pdf | 255,88 kB | Adobe PDF | Просмотреть/Открыть |
Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.